Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Sore, red butthole, hurting. What kind of specialist should i go to?

Hi doctor, my butthole has been sore for a week and half now. Every time I go to the bathroom I have hard time and it hurts a lot to let things go. It is very red and sore. When I walk or sit on it is hurting and very uncomfortable. I want to know what kind of specialist I should go to. Or if I should see family doctor or any other doctor first.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  804
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi,
Your symptoms suggest that you could be suffering from a possible tear around the anal orifice. You should see a surgeon and get properly examined. You may need local applications of anesthetic gels, sucralfate creams, laxatives and fiber supplements to soften the stool. Sitz baths can also be helpful if it is a fissure. Modify your diet and include lots of fresh fruit and vegetables and water. Hope you find this information useful. Wish you speedy recovery.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor